GENERAL MATHEMATICS NOTES

 


Aim and Scopes:


The main aim and scope of General Mathematics Notes is publishing of refereed, high quality original research papers in all areas where mathematics plays an important role. The General Mathematics Notes publishes also refereed, high quality survey papers. The journal particularly emphasizes on research articles of common interest to a wide range of readers. This is an open access journal so as to reach the widest possible audiences. 


 


Instruction for Authors:

The authors are invited to submit papers to the journal office through online submission system or using the e-mail :(submission@geman.in) as an attachment. Details about submision procedure can be found in 'online submission' page. In case, you are unable to submit a paper as an e-mail attachment or through online submission system, kindly let us know via (info@geman.in) for a suitable alternative way. Manuscripts submitted to this journal will be considered for publication with the understanding that the same work has not been published and is not under consideration for publication elsewhere.

Manuscripts should be in English. They should be written clearly and concisely either in a LaTex File or in a MS Word File, and should be submitted along with the corresponding PDF file. The papers must have abstract not exceeding 200 words, as well as AMS Subject Classification and Keywords. The references should be in alphabetic order and must be organized as follows:

[1] H. Dutta, On sequence spaces with elements in a sequence of real linear n-normed spaces,  Appl. Math. Letters, 23 (2010), 1109-1113.
[2]  P. K. Kamthan , M. Gupta, Sequence Spaces and Series, Marcel Dekker Inc., New York, 1981.

We shall try our best to complete review process within one month from the date of submission. In order to preserve a high quality of this journal, the Editorial Board may wish to set some rules from time to time. Within a week of submission, we acknowledge the receipt with a refence number to be quoted for all communication in respect of the submission. Any query regarding submission should address to the managing editor.


Frequency of Publication: 

Twelve issues in a year. One Volume comprises of two issues.


Mirrors:

The electronic version of General Mathematics Notes is available from the EMIS mirror sites worldwide. Clicking on here  one can directly access a local copy of General Mathematics Notes.

The direct link to GMN is: http://www.emis.de/journals/GMN/index-2.html


Copyright 2010-2014 GENERAL MATHEMATICS NOTES. All rights reserved.